# SDR CALA2025110510915

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N14517
- Make and model: Airbus A321-271NX
- Aircraft serial: 12101
- Aircraft time: 2,941 hours, 1,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BUSTLE GOUGED.  DAMAGE IS 25 INCHES IN LENGTH, .75 INCHES WIDE AND .09375 INCHES AT ITS DEEPEST POINT PERFORMED ECRA 2562-01173 PART 1 INTERIM REPAIR .
